# SDR HEEA955753

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3122H
- Make and model: Skrsky S76A
- Aircraft serial: 760233
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Ejector
- Part number: 7630507003044
- Condition: Parts Missing
- Location: Exh
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EJECTOR MISSING PIECES.
